Alert archive / Georgia / Tornado Warnings in 2026
Tornado Warning 29, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 16, 2026, 9:57 AM EDT for Brooks County, Lowndes County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2026, 9:57 AM EDT (13:57 UTC)
- Expired
- Mar 16, 2026, 10:30 AM EDT
- In force
- 33 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Brooks County, GA, Lowndes County, GA
The radar
The Moody AFB radar (KVAX), 40 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 7:59 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 554 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.9
The text
As transmitted.
949
WFUS52 KTAE 161357
TORTAE
GAC027-185-161430-
/O.NEW.KTAE.TO.W.0029.260316T1357Z-260316T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
957 AM EDT Mon Mar 16 2026
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Southwestern Lowndes County in south central Georgia...
Southeastern Brooks County in south central Georgia...
* Until 1030 AM EDT.
* At 956 AM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of Quitman, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Valdosta around 1010 AM EDT.
I-75 At Exit 16 around 1015 AM EDT.
Other locations impacted by this tornadic thunderstorm include I-75
At Exit 5, Nankin, Twin Lakes, Remerton, Clyattville, Dasher, I-75 At
Exit 11, Valdosta Regional Airport, and Kinderlou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3064 8346 3064 8347 3068 8352 3088 8332
3085 8321 3068 8316
TIME...MOT...LOC 1356Z 235DEG 30KT 3067 8345
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
58-REESE1 follow-up statement
159
WWUS52 KTAE 161426
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
1026 AM EDT Mon Mar 16 2026
GAC027-185-161436-
/O.EXP.KTAE.TO.W.0029.000000T0000Z-260316T1430Z/
Lowndes GA-Brooks GA-
1026 AM EDT Mon Mar 16 2026
...THE TORNADO WARNING FOR SOUTHWESTERN LOWNDES AND SOUTHEASTERN
BROOKS COUNTIES WILL EXPIRE AT 1030 AM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 200 PM EDT for Big Bend
Florida...and south central Georgia.
&&
LAT...LON 3064 8346 3064 8347 3068 8352 3088 8332
3085 8321 3068 8316
TIME...MOT...LOC 1426Z 235DEG 30KT 3081 8322
$$
58-REESEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 16, 7:43 AM EDT, 2 hours 14 minutes earlier. Its key messages:
- Issued at 743 AM EDT Mon Mar 16 2026
- Potentially significant severe weather threat continues through this morning. All hazard remain possible: scattered damaging gusts up to 70 mph, a few tornadoes (a couple may be strong), and large hail up to 1 inch. Please ensure you have multiple ways to receive warnings.
- Hazardous marine and beach conditions expected today in the wake of a strong cold front. High risk of rip currents at all local beaches with gale to advisory level conditions over the waters.
- A late season frost/freeze is forecast for Monday and Tuesday nights with freezing to sub-freezing wind chills. A Freeze Warning is in effect beginning late tonight for Southeast AL, the FL Panhandle, and most of Southwest GA. Additional freeze products are likely needed for tomorrow night.
Area forecast discussion, Mar 16, 7:43 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
743 AM EDT Mon Mar 16 2026
...New AVIATION...
.KEY MESSAGES...
Issued at 743 AM EDT Mon Mar 16 2026
- Potentially significant severe weather threat continues through
this morning. All hazard remain possible: scattered damaging
gusts up to 70 mph, a few tornadoes (a couple may be strong),
and large hail up to 1 inch. Please ensure you have multiple
ways to receive warnings.
- Hazardous marine and beach conditions expected today in the wake
of a strong cold front. High risk of rip currents at all local
beaches with gale to advisory level conditions over the waters.
- A late season frost/freeze is forecast for Monday and Tuesday
nights with freezing to sub-freezing wind chills. A Freeze
Warning is in effect beginning late tonight for Southeast AL,
the FL Panhandle, and most of Southwest GA. Additional freeze
products are likely needed for tomorrow night.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 312 AM EDT Mon Mar 16 2026
Intense squall line or quasi-linear convective system (QLCS)
attendant to a strong cold front is poised to reach our SE AL &
western FL Panhandle counties early this morning with isolated
cells out ahead of it posing a potentially significant severe
weather threat. All hazards remain possible. The QLCS will carry
the biggest damaging wind threat, in addition to embedded
circulations capable of dropping brief tornadoes. Any discrete to
semi-discrete supercells are going to carry the greater tornado
threat in terms of potential and strength, plus large hail. The
most concerning locations are SE AL, adjacent counties in the FL
Panhandle & SW GA, and the I-75 corridor. Potential impacts:
downed trees/powerlines, power outages, damage to
properties/structures. Remember the difference between a Watch (be
prepared) and Warning (take action). Ensure that Do Not Disturb
is disabled and WEA alerts are enabled on your phones so that any
overnight Tornado Warnings can wake you.
The latest storm(s) most likely arrival timing estimates are
nearly the same as yesterday's: 3AM-6AM CDT - SE AL, FL Panhandle;
7AM-10AM EDT - SW GA (west of I-75), Central FL Big Bend;
9AM-12PM EDT - South-Central GA, SE FL Big Bend. It is worth
noting that these projections are more complicated than normal if
convection ahead of the squall line clusters enough and
essentially becomes the new dominant QLCS or the original one
(re)intensifies while crossing the Apalachicola-Flint River Basin.
The overall severe threat ceases this afternoon with some gusty
trailing showers.
Strong cold frontal passage during the daytime hrs means a sharp
horizontal thermal gradient with temperatures following a non-
diurnal trend. Forecast highs range from mid 50s to mid 70s from
NW to SE! Locations to the west are likely to experience their
highs in the morning vs afternoon. Gusty winds prompt hazardous
beach conditions, which is especially noteworthy given that it's
Spring Break time. For tonight, strong cold-air advection prompts
widespread lows in 30s and sub-freezing wind chills. A Freeze
Warning goes into in effect at or just after midnight for SE AL,
the FL Panhandle, and most of SW GA until mid-to-late tomorrow
morning. This late-season freeze may be more impactful to
agriculture than usual given the prolonged period of warm
antecedent conditions that has contributed to early
planting/blooming. Tuesday's highs are in the 50s under a mix of
sun and upper cirrus streaming overhead.
&&
.LONG TERM...
(Tuesday through Sunday) Issued at 312 AM EDT Mon Mar 16 2026
Radiational cooling sets the stage for another cold night
consisting of a widespread inland light freeze with some patchy
frost until later Wednesday morning. Forecast lows range from
upper 20s to mid 30s. Another Freeze Warning is going to be
needed, but will be held off until the current one expires.
Temperatures begin moderating late-week while dry conditions
prevail the remainder of the forecast period thanks to surface
high pressure in place. High temperatures warm back to the 70s
Thursday-Friday, then jump the low-to-mid 80s Saturday-Monday away
from the immediate coast. Thursday will be the last chilly
morning for the foreseeable future with lows in the mid 30s to low
40s. Minimum temperatures rebound to the 50s this weekend.
&&
.AVIATION...
(12Z TAFS)
Issued at 743 AM EDT Mon Mar 16 2026
A messy area with multiple lines of thunderstorms will cross the
terminals over the next 2-5 hours, leading to the categorical
thunderstorm inclusion in the TAFs. After that, a sharp northwest
wind shift will occur as a cold front passes. Post-frontal showers
will trail for a few more hours. Skies will finally clear out this
evening.
&&
.MARINE...
Issued at 312 AM EDT Mon Mar 16 2026
Conditions quickly deteriorate from west to east this morning
ahead of a strong cold front accompanied by robust maritime
convection. Occasional to frequent gale-force gusts are expected
over waters west of Apalachicola, especially 20 to 60 nautical
miles off the Emerald Coast. Advisory level winds and seas are
expected elsewhere, including Saint Andrews Bay. Strong NW breezes
persist into early Tuesday, then freshen out of the north into
that afternoon. Moderate NE breezes overtake the waters on
Wednesday.
&&
.FIRE WEATHER...
Issued at 312 AM EDT Mon Mar 16 2026
Scattered strong to severe thunderstorms ahead of a strong cold
front sweeps through the Tri-State area today. Widespread wetting
rains are expected with this system. Storm arrival time is mainly
during the morning hrs from the AL Wiregrass into the
Apalachicola- Flint River basin. The severe threat ends by the
afternoon, but gusty showers look to linger across the region.
Expect a sharp wind shift from south to SW ahead of the front to
NW immediately following frontal passage. Overall gusty conditions
will lead to high dispersions. A much cooler and drier airmass
leads to critically low RH nearly areawide Tuesday-Wednesday,
resulting in elevated fire concerns. Rain is absent for the
remainder of the forecast period.
&&
.FIRE WEATHER...
Issued at 312 AM EDT Mon Mar 16 2026
Scattered strong to severe thunderstorms ahead of a strong cold
front sweeps through the Tri-State area today. Widespread wetting
rains are expected with this system. Storm arrival time is mainly
during the morning hrs from the AL Wiregrass into the
Apalachicola- Flint River basin. The severe threat ends by the
afternoon, but gusty showers look to linger across the region.
Expect a sharp wind shift from south to SW ahead of the front to
NW immediately following frontal passage. Overall gusty conditions
will lead to high dispersions. A much cooler and drier airmass
leads to critically low RH nearly areawide Tuesday-Wednesday,
resulting in elevated fire concerns. Rain is absent for the
remainder of the forecast period.
&&
.HYDROLOGY...
Issued at 312 AM EDT Mon Mar 16 2026
The only notable rain over the next several days is through
today. Forecast amounts have increased to about three-quarters of
an inch to just over an inch (isolated higher). Locally heavy rain
is possible, especially beneath the strongest storms and/or where
any convective clustering may occur. The 0Z HREF 3-hr QPF shows a
50-70% chance of exceeding 1" with local CAMs showing up to ~15%
chance of 3" focused just SE of the Lower I-65 corridor. Flash
flooding is not expected, though local runoff issues or ponding of
water may occur if these higher amounts are realized.
While this upcoming rain should be beneficial, our ongoing severe
(D2) to extreme (D3) drought is very unlikely to improve in the
short term. Longer-term prospects are pessimistic with the CPC Day
8- 14 Precipitation Outlook as of March 15th, showing widespread
33-50% probabilities of (leaning) below-normal precipitation -
valid March 23rd-29th.
For more local drought information & statements, visit the
following websites:
weather.gov/tae/LocalDrought
weather.gov/tae/DroughtInformationStatement
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 71 35 56 33 / 80 0 0 0
Panama City 70 39 56 37 / 80 0 0 0
Dothan 63 29 53 28 / 90 0 0 0
Albany 68 30 53 29 / 90 0 0 0
Valdosta 71 33 56 30 / 80 10 0 0
Cross City 76 35 59 29 / 70 10 0 0
Apalachicola 72 38 55 37 / 80 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EDT /midnight CDT/ to 10 AM EDT /9 AM
CDT/ Tuesday for FLZ007>013-016-326.
High Rip Current Risk through late tonight for FLZ108-112-114-
115.
GA...Freeze Warning from 1 AM to 10 AM EDT Tuesday for GAZ120>131-
142>148-155>158.
AL...Freeze Warning from midnight tonight to 9 AM CDT Tuesday for
ALZ065>069.
GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Tuesday for
GMZ730-735-755-765-775.
Small Craft Advisory until 7 AM CDT this morning for GMZ751-752-
770-772.
Gale Warning until 7 AM CDT Tuesday for GMZ751-752-770-772.
&&
SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Haner
MARINE...IG3
FIRE WEATHER...IG3
HYDROLOGY...IG3In the hours before
Local storm report, Mar 16, 9:11 AM EDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
911 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM Tstm Wnd Gst 3 SSW Freeport 30.46N 86.16W
03/16/2026 M40 MPH Walton FL Mesonet
Ambient weather station measured wind gust
of 40 mph.
0906 AM Tstm Wnd Gst 2 SW Eastpoint 29.73N 84.90W
03/16/2026 M43 MPH Franklin FL Mesonet
Ambient weather station measured wind gust
of 43 mph.
0907 AM Tstm Wnd Gst 1 NW Eastpoint 29.76N 84.89W
03/16/2026 M40 MPH Franklin FL Mesonet
Ambient weather station measured wind gust
of 40 mph.
&&Local storm report, Mar 16, 9:15 AM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
915 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM Tstm Wnd Gst 1 NW Eastpoint 29.76N 84.89W
03/16/2026 M54 MPH Franklin FL Mesonet
Ambient station measured wind gust of 54
mph.
&&
JMLocal storm report, Mar 16, 9:27 AM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
927 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM Marine Tstm Wind 3 SSW Eastpoint 29.71N 84.89W
03/16/2026 M55 MPH GMZ755 FL Mesonet
Weatherstem station at St. George Island
Bridge measured a wind gust of 55 mph.
0914 AM Tstm Wnd Gst 1 N De Funiak Springs 30.74N 86.12W
03/16/2026 M42 MPH Walton FL Mesonet
Weatherstem station at Walton High School
measured wind gust of 42 mph.
&&Local storm report, Mar 16, 9:35 AM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
935 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM Tstm Wnd Dmg Arlington 31.44N 84.73W
03/16/2026 Calhoun GA 911 Call Center
Tree down on HWY 216 at MM 3.
0650 AM Tstm Wnd Dmg Turman 31.50N 84.73W
03/16/2026 Calhoun GA 911 Call Center
Tree down at HWY 216 and Turman Rd.
&&Local storm report, Mar 16, 9:43 AM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
943 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM Marine Tstm Wind 2 ENE Santa Rosa Beach 30.40N 86.21W
03/16/2026 M44 MPH Walton FL Mesonet
Ambient weather station at Santa Rosa Beach
measured wind gust of 44 mph.
&&
JMSpecial weather statement, Mar 16, 9:45 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
945 AM EDT Mon Mar 16 2026
FLZ013-016-326-161430-
Gadsden FL-Calhoun FL-Northern Liberty FL-
945 AM EDT Mon Mar 16 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CALHOUN COUNTY IN
THE PANHANDLE OF FLORIDA...CENTRAL GADSDEN AND CENTRAL LIBERTY
COUNTIES IN BIG BEND FLORIDA THROUGH 1030 AM EDT/930 AM CDT/...
At 945 AM EDT/845 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles south of Greensboro
to 9 miles south of Blountstown. Movement was northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Quincy, Havana, Greensboro, Gretna, Bristol, Freemont, Telogia,
Littman, Juniper, Douglas City, Florence, Hosford, Scotland, Santa
Clara, Marysville, Scotts Ferry, Shady Rest, Estiffanulga, Woods, and
Quincy Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
the Panhandle of Florida. A Tornado Watch also remains in effect
until 200 PM EDT/100 PM CDT/ for Big Bend Florida.
&&
LAT...LON 3026 8523 3064 8466 3062 8432 3025 8495
TIME...MOT...LOC 1345Z 238DEG 28KT 3047 8479 3030 8507
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
11-MMThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:16 AM EDT | Special Weather Statement | TAE | Thomas | 29 min |
| Mar 16, 3:48 AM EDT | Special Weather Statement | TAE | Brooks, Cook, Thomas | 57 min |
| Mar 16, 4:06 AM EDT | Special Weather Statement | TAE | Lanier, Lowndes | 39 min |
| Mar 16, 4:46 AM EDT | Special Weather Statement | TAE | Lowndes | 44 min |
| Mar 16, 4:58 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Lanier, Lowndes | 47 min |
| Mar 16, 5:15 AM EDT | Tornado Warning | TAE | Lanier | 30 min |
| Mar 16, 5:39 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier | 36 min |
| Mar 16, 5:45 AM EDT | Tornado Warning | TAE | Berrien, Cook, Lanier | 31 min |
| Mar 16, 5:46 AM EDT | Special Weather Statement | TAE | Decatur | 29 min |
| Mar 16, 5:55 AM EDT | Severe Thunderstorm Warning | TAE | Decatur | 32 min |
| Mar 16, 6:07 AM EDT | Special Weather Statement | TAE | Mitchell | 53 min |
| Mar 16, 7:11 AM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 64 min |
| Mar 16, 7:28 AM EDT | Severe Thunderstorm Warning | TAE | Early, Miller, Seminole | 92 min |
| Mar 16, 8:01 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller | 44 min |
| Mar 16, 8:09 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Quitman, Randolph, Terrell | 32 min |
| Mar 16, 8:23 AM EDT | Special Weather Statement | TAE | Berrien, Brooks, Cook | 97 min |
| Mar 16, 9:02 AM EDT | Special Weather Statement | TAE | Early, Miller, Seminole | 58 min |
| Mar 16, 9:04 AM EDT | Special Weather Statement | TAE | Baker, Mitchell, Worth | 56 min |
| Mar 16, 9:40 AM EDT | Tornado Warning | TAE | Brooks, Lowndes | 35 min |
| Mar 16, 9:43 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes, Thomas | 62 min |
| Mar 16, 9:59 AM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Cook, Irwin, Tift, Turner, Worth | 61 min |
| Mar 16, 10:14 AM EDT | Tornado Warning | TAE | Ben Hill, Irwin, Tift, Turner | 31 min |
| Mar 16, 10:25 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell, Thomas | 65 min |
| Mar 16, 10:30 AM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 60 min |
| Mar 16, 10:37 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Irwin | 53 min |
| Mar 16, 10:42 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 48 min |
| Mar 16, 11:16 AM EDT | Tornado Warning | TAE | Irwin, Tift | 44 min |
| Mar 16, 11:33 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 42 min |
| Mar 16, 12:01 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Grady, Thomas | 59 min |
Nearby
Tornado Warnings in Georgia, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.